# SDR DALA2025070204955

- Difficulty date: June 17, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N928DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63537
- Aircraft time: 18,817 hours, 7,487 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Departed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN MSP THAT THEY SAW A PIECE OF METAL FLY OFF OF THE WING. AFTER INSPECTION ON THE GOUND IN MSP, THE FO FOUND THAT A PIECE OF METAL ON THE UNDERSIDE OF THE LEFT WING FLAP BEHIND THE ENGINE IS MISSING. REMOVED LH OUTBD LOWER FLAP REF 737 AMM 27-51, INSTALLED LH OUTBOARD AFT FLAP IAW B737 AMM 27-51-22.
